# SDR AALA201910159014

- Difficulty date: September 16, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,555 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620100
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND FORWARD DOOR CUT OUT #7 DOOR STOP AREA INTERCOSTAL FITTING AT FR 16 AND S10R. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
